Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

What is the cause for groin pain, cloudy urine and mild stomach pain?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
Having mlld groin pain, clouldy urine and mild stomach pain. Had this before and went away when taking antibiotic for dental surgery
Posted Fri, 24 Jan 2014 in General Health
Answered by Dr. Rakesh Madhyastha 1 hour later
Brief Answer: Urinary tract infection Detailed Answer: Hello Thanks for the query It looks like you are suffering from a recurrence of the urinary tract infection. Here is what you should do 1. Tab Paracetamol will help you with the pain, also drink plenty of water, about 8 glasses per day 2. If I were to be your physician I would have started on Tab Levofloxacin 500 for 7 days after sending urine routine and urine culture. Please approach your physician for the same 3. I also suggest you get an ultrasound pelvis with post void urine to check for prostate as enlarged prostate causing retention of urine could be one of the causes for recurrent Urinary tract infection I hope I was of help to you, if you have any further queries please get back to me I wish you good health Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor